RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CEUR Workshop Proceedings, 2017, Volume 1879, Pages 39–12 (Mi ceur4)  

On the data complexity of ontology-mediated queries with a covering axiom

O. Gerasimovaa, S. Kikotb, V. Podolskiica, M. Zakharyaschevb

a National Research University Higher School of Economics, Moscow, Russia
b Birkbeck, University of London, U.K.
c Steklov Mathematical Institute, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 17-11-01294
Ministry of Education and Science of the Russian Federation 5-100
MK-7312.2016.1
The work of O. Gerasimova and M. Zakharyaschev was carried out at the National Research University Higher School of Economics and supported by the Russian Science Foundation under grant 17-11-01294; the work of V. Podolskii was supported by the Russian Academic Excellence Project 5-100 and by grant MK-7312.2016.1.


Language:

Linking options:
  • http://mi.mathnet.ru/eng/ceur4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020